# SDR A6WA202101217557

- Difficulty date: January 14, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020322
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING AFT CHANNEL AT WS 53.60 HAS POSSIBLE CORROSION ON INBOARD SURFACE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED ANGLE SUPPORT AND NUTPLATE AT RT WS 53.60, REF CRJ200 SRM 51-42-21 AND CRJ 200 SRM 51-45-00, (REV.38).  REMOVED CORROSION AT (2 EA) LOCATIONS ON CHANNEL AT RT WS.53.60, REF CRJ200 SRM 51-21-06, (REV 38).  REWORKED AREA MEASURES P(1) 1.47L X 0.63W, P(2) 1.73L X1.68W, REF CRJ200 SRM 51-21-06, (REV 38).  CALIPER S/N:61512501 CAL DUE:08-07-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF RT WING AFT SPAR AT WS 53.60 P(1) 0.0486, (P)2 0.0464, REF EA AWAC-CRJ257-01554 DATE OF ISSUE: 01-18-2021, (REV A) AND CRJ200 PART(1) NDTM 51-00-001, (REV 42).  UT TESTER S/N: DBT-CT-1033 CAL DUE: 02-19-2021.  PERFORMED HFEC ON BLENDED AREA OF RT WING AFT SPAR AT WS 53.60 P(1) AND P(2), REF EA: AWAC-CRJ257-01554 DATE OF ISSUE: 1-18-2021, (REV A) AND CRJ200 PART(1)  NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N:200051301 CAL DUE: 01-24-2021.  INSTALLED ANGLE SUPPORT AND NUTPLATE AT WS 53.60, REF CRJ200 SRM 51-45-00, (REV 38) AND CRJ200 SRM 51-42-21, (REV 38).  RESTORE SURFACE FINISH ON REWORKED AREA, REF EA: AWAC-CRJ257-01554 DATE OF ISSUE: 1-18-2021, (REV A).
